# SDR AALA202407152949

- Difficulty date: July 12, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N980AN
- Make and model: Boeing 737823
- Aircraft serial: 33203
- Aircraft time: 44,418 hours, 18,776 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Faulted
- Location: Lt Wing Te Flap
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: DURING GO AROUND, FLAPS WOULD NOT RETRACT PAST 5; AIRCRAFT LANDED SAFELY AT TPA. ACCOMPLISHED FSEU BITE, PER FIM 27-51-00-810-801. FLAP 6 SKEW LATCHED. REMOVED AND REPLACED NUMBER 6 FLAP SKEW SENSOR. OPERTIONAL CHECK GOOD. PER AMM 27-59-01.
